Erratum: Central limit theorems for additive functionals of the simple exclusion process (Annals of Probability (2006) 34:1 (427-428))

Research output: Contribution to journalComment/debate

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)427-428
Number of pages2
JournalAnnals of Probability
Volume34
Issue number1
DOIs
StatePublished - Jan 1 2006
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this